MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS REPLACEMENT CUP SCREW; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

ARTHREX, INC. UNIVERS REVERS REPLACEMENT CUP SCREW; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number UNIVERS REVERS REPLACEMENT CUP SCREW
Health Effect - Clinical Codes Pain (1994); Discomfort (2330)
Date of Event 07/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that a patient had undergone an shoulder procedure (b)(6) 2019.Due to upper arm/ biceps tendon pain and discomfort the original surgeon performed a revision rtsa procedure (b)(6) 2020 at the same facility.During the revision procedure while attempting to remove the cup screw from the original procedure the driver tip twisted and the screw stripped.Sales rep states nothing out of the ordinary was noticed/ mentioned by the surgeon during the procedure.The revision was completed without any complications.The following devices were explanted during the revision and exchanged for larger sizes: ar-9564-2436-lat (lot 18.01992), ar-9501-07p (lot 18.02015), ar-9502f-36rcpc (lot 170111405), ar-9503s-06 (lot 19.00773), ar-9502rsc (lot 18.01082).The explanted devices are not available to return for evaluation.

Brand Name
UNIVERS REVERS REPLACEMENT CUP SCREW
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10414458
Report Number1220246-2020-02043
Device Sequence Number2682799
Product Code HSD
UDI-Device Identifier00888867305434
UDI-Public00888867305434
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K161782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberUNIVERS REVERS REPLACEMENT CUP SCREW
Device Catalogue NumberAR-9502RSC
Device Lot Number18.01082
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2020
Initial Report FDA Received Date08/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;